The purpose of this paper is to study common fixed point theorems for set-valued and single-valued mappings in different fuzzy metric spaces, namely; fuzzy metric, fuzzy 2-metric and fuzzy 3-metric spaces. We extend some definitions to the three aforementioned fuzzy metric spaces. The results of Fisher , Sharma  and Tiwari  have been extended throughout the paper. We prove common fixed point theorems for hybrid mappings in fuzzy metric, fuzzy 2-metric and fuzzy 3-metric spaces.
M. Abu-Donia, H. and Abd-Rabou, Khaled
"New Types of Common Fixed Point Theorems in Fuzzy Metric Spaces,"
Information Sciences Letters: Vol. 3
, Article 5.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol3/iss3/5